Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 55, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 9, 2017, 9:29 PM CST for 5 counties in Tennessee. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2017, 9:29 PM CST (03:29 UTC)
- Expired
- Mar 9, 2017, 10:30 PM CST
- In force
- 61 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 125 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 9:45 PM CST | TSTM WND GST 0 | Mckenzie, TN | WINDS ESTIMATED 60 TO 70 MPH. |
| Mar 9, 9:45 PM CST | TSTM WND GST 65 | Mckenzie, TN | WINDS ESTIMATED 60 TO 70 MPH. |
| Mar 9, 9:55 PM CST | TORNADO | 2 Nw Clarksburg, TN | EF-0 TORNADO. |
| Mar 9, 9:55 PM CST | TORNADO | 2 Nw Clarksburg, TN | F0 TORNADO |
| Mar 9, 10:00 PM CST | TSTM WND DMG | Hollow Rock, TN | TREES DOWN ACROSS TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 6:42 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 3.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.1
The text
As transmitted.
744
WUUS54 KMEG 100329
SVRMEG
TNC017-053-077-113-183-100430-
/O.NEW.KMEG.SV.W.0055.170310T0329Z-170310T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
929 PM CST THU MAR 9 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Southeastern Weakley County in west Tennessee...
Northern Henderson County in western Tennessee...
Gibson County in western Tennessee...
Carroll County in western Tennessee...
Northeastern Madison County in western Tennessee...
* Until 1030 PM CST
* At 928 PM CST, severe thunderstorms were located along a line
extending from 6 miles northeast of Gleason to near Bradford to 9
miles north of Alamo, moving southeast at 50 mph. Brief tornadoes
will be possible within the fast moving line of storms.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jackson, Humboldt, Milan, Lexington, McKenzie, Trenton, Huntingdon,
Natchez Trace State Park, Natchez Trace State Forest, Fairview,
Dresden, Dyer, Greenfield, Three Way, Bruceton, Gleason, Bradford,
Atwood, Blue Goose and Vale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3571 8819 3569 8880 3577 8891 3579 8890
3583 8898 3595 8914 3597 8914 3612 8887
3641 8857 3638 8852 3615 8853 3614 8821
3588 8823 3585 8821 3585 8818
TIME...MOT...LOC 0328Z 314DEG 43KT 3627 8853 3601 8878 3592 8912
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
518
WWUS54 KMEG 100355
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
955 PM CST THU MAR 9 2017
TNC053-183-100404-
/O.CAN.KMEG.SV.W.0055.000000T0000Z-170310T0430Z/
Weakley TN-Gibson TN-
955 PM CST THU MAR 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEAKLEY AND
GIBSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CST for
western and west Tennessee.
LAT...LON 3571 8819 3569 8880 3572 8882 3579 8871
3612 8855 3612 8853 3615 8853 3614 8821
3588 8823 3585 8821 3585 8818
TIME...MOT...LOC 0354Z 314DEG 43KT 3606 8826 3580 8851 3571 8885
$$
TNC017-077-113-100430-
/O.CON.KMEG.SV.W.0055.000000T0000Z-170310T0430Z/
Henderson TN-Carroll TN-Madison TN-
955 PM CST THU MAR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR NORTHERN HENDERSON...CARROLL AND NORTHEASTERN MADISON COUNTIES...
At 954 PM CST, severe thunderstorms were located along a line
extending from near Bruceton to near Bargerton to near Fairview,
moving southeast at 50 mph. Brief tornadoes will be possible within
the fast moving line of storms.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lexington, McKenzie, Huntingdon, Natchez Trace State Park, Natchez
Trace State Forest, Bruceton, Blue Goose, Parkers Crossroads, Vale,
Bargerton, Wildersville, Carroll, Hollow Rock, Clarksburg,
McLemoresville, Howley, Hickory Flat, Hillard, Dollar and Cedar
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3571 8819 3569 8880 3572 8882 3579 8871
3612 8855 3612 8853 3615 8853 3614 8821
3588 8823 3585 8821 3585 8818
TIME...MOT...LOC 0354Z 314DEG 43KT 3606 8826 3580 8851 3571 8885
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$990
WWUS54 KMEG 100421
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1021 PM CST THU MAR 9 2017
TNC017-077-113-100431-
/O.EXP.KMEG.SV.W.0055.000000T0000Z-170310T0430Z/
Henderson TN-Carroll TN-Madison TN-
1021 PM CST THU MAR 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENDERSON...CARROLL
AND NORTHEASTERN MADISON COUNTIES WILL EXPIRE AT 1030 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until midnight CST for
western Tennessee.
LAT...LON 3571 8819 3569 8880 3572 8882 3579 8871
3612 8855 3612 8853 3615 8853 3614 8821
3588 8823 3585 8821 3585 8818
TIME...MOT...LOC 0421Z 314DEG 43KT 3584 8799 3558 8824 3549 8858
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:33 PM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 9, 5:33 PM CST, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Memphis TN 533 PM CST Thu Mar 9 2017 .UPDATE... Updated to add 00Z Aviation Discussion. && .DISCUSSION... /issued Issued by National Weather Service Little Rock AR/ SHORT TERM...Tonight Through Saturday Night The main concern for the short term period will be the possibility of strong to severe storms this evening, and then the chances for some wintry precipitation on Saturday morning and again Saturday evening/night. First up, the storms tonight. A cold front across eastern Kansas through central Missouri. Guidance points to the development of an MCS in southwestern Missouri, and pushes it southeast through northern and northeastern Arkansas and western Tennessee through the evening hours through around or shortly after midnight. By 2-3am it appears storms will be south of the forecast area so this will be a quick hitting bout of storms. While some threat of tornadoes does exist in southwest Missouri and northwest Arkansas, the main threats for our forecast area will be the possibility of damaging winds. Expect these storms to roll through the Memphis metro area between 10pm-Midnight. Regarding the wintry weather on Sat morning and then again Sat night into Sun morning, it appears likely that at least some wintry precipitation will be seen. Saturday morning will be mainly near the Missouri and Kentucky state lines, well north of the metro. The limiting factor there will be the actual presence of precipitation. Decent dry/cold air maintenance in northeast surface flow will allow for conditions prime for wet bulb processes to hold temperatures down to around the freezing mark for a few hours after daybreak. The most likely precip type would be sleet. However, models are very limited in the amount of precipitation they're producing so this doesn't appear to be much of a worry. It may be more of a situation where there's some light returns on radar but nothing reaches the ground. The bigger concern is Saturday night into Sunday morning. A more significant swath of precipitation should occur in temperatures sufficient for wintry precipitation, and expect to see around an inch of snow fall across northeast Arkansas, western Tennessee, and northern Mississippi. Have foregone the issuance of any headlines at this time because this is still a couple of days out, and minor changes in temperature forecasts could result in noticeably different precipitation types. But it is definitely worth keeping an eye on, as it would affect a broad area. && LONG TERM...Sunday Through Thursday Dry and colder conditions will start off the period as wintry precip comes to an end early Sun morning. Sfc high pressure will settle over the Mid-South to close out the weekend. Highs on Sun will be in the 40s and 50s. Many locations along and N of the I-40 corridor will likely see sub-freezing temps by Mon morning. The airmass will briefly modify on Mon ahead of a quick moving storm sys. Small rain chcs were mentioned over mainly the north half of the FA Mon and Mon evening. Rain amounts are expected to be light due to the lack of significant moisture return. Models are at odds regarding several additional weak weather systems passing across the area towards the middle of the week. Included rain chances for Thursday, as the associated system looks to at least have ample moisture/lift. Temperatures will be warming by the end of the period, so no concerns for any additional winter weather. && .AVIATION... 00Z TAFs Cluster of showers and thunderstorms over Southern Missouri expected to develop into a convective complex and drop SSE into the Lower Mississippi Valley this evening affecting JBR between 10/03Z-05Z, MEM and MKL between 10/04Z-07Z, and TUP between 10 /05Z-08Z. MVFR/IFR conditions possible within thunderstorms. S winds will veer NW and become gusty with passage of convective complex and gradually veer N/NE with passage of cold front Friday morning. Winds expected to gradually lighten by Friday afternoon. CJC && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 9, 3:30 PM CST, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 330 PM CST Thu Mar 9 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-102330- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 330 PM CST Thu Mar 9 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight Severe storms are possible across the Mid-South tonight, especially across Northeast Arkansas, the Missouri Bootheel and West Tennessee. The primary threats will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is the potential for accumulating winter precipitation across northern portions of the Mid South including Eastern Arkansas, the Missouri Bootheel, and West Tennessee for late Saturday afternoon and Saturday night. Freezing temperatures are anticipated over a large portion of the Midsouth each night from Saturday night through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across the Midsouth tonight. SJM
In the hours before
Local storm report, Mar 9, 7:49 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2017 M64.00 MPH DUNKLIN MO AWOS
ANEMOMETER AT MALDEN AIRPORT REPORTED A MEASURED WIND
GUST OF 64 MILES AN HOUR.
&&
MRMLocal storm report, Mar 9, 7:52 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
752 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 ESE TREMONT 34.22N 88.22W
03/09/2017 M1.00 INCH ITAWAMBA MS COUNTY OFFICIAL
QUARTER SIZED HAIL REPORTED.
0635 PM HAIL SMITHVILLE 34.07N 88.40W
03/09/2017 E1.00 INCH MONROE MS TRAINED SPOTTER
ONE INCH HAIL BETWEEN NEW SALEM AND SMITHVILLE.
0716 PM HAIL AMORY 33.99N 88.48W
03/09/2017 E1.75 INCH MONROE MS TRAINED SPOTTER
GOLFBALL SIZED HAIL FOR 2 MINUTES IN THE TOWN OF AMORY.
0745 PM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2017 M64.00 MPH DUNKLIN MO AWOS
ANEMOMETER AT MALDEN AIRPORT REPORTED A MEASURED WIND
GUST OF 64 MILES AN HOUR.
&&
MRMLocal storm report, Mar 9, 8:18 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL CLARKTON 36.45N 89.97W
03/09/2017 E1.00 INCH DUNKLIN MO COUNTY OFFICIAL
ONE INCH HAIL IN CLARKTON.
0810 PM TSTM WND GST CLARKTON 36.45N 89.97W
03/09/2017 E60.00 MPH DUNKLIN MO COUNTY OFFICIAL
ESTIMATED WIND GUSTS TO 60 MPH.
&&
MRMLocal storm report, Mar 9, 8:48 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
848 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 ESE TREMONT 34.22N 88.22W
03/09/2017 M1.00 INCH ITAWAMBA MS COUNTY OFFICIAL
QUARTER SIZED HAIL REPORTED.
0635 PM HAIL SMITHVILLE 34.07N 88.40W
03/09/2017 E1.00 INCH MONROE MS TRAINED SPOTTER
ONE INCH HAIL BETWEEN NEW SALEM AND SMITHVILLE.
0716 PM HAIL AMORY 33.99N 88.48W
03/09/2017 E1.75 INCH MONROE MS TRAINED SPOTTER
GOLFBALL SIZED HAIL FOR 2 MINUTES IN THE TOWN OF AMORY.
0745 PM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2017 M64.00 MPH DUNKLIN MO AWOS
ANEMOMETER AT MALDEN AIRPORT REPORTED A MEASURED WIND
GUST OF 64 MILES AN HOUR.
0810 PM HAIL CLARKTON 36.45N 89.97W
03/09/2017 E1.00 INCH DUNKLIN MO COUNTY OFFICIAL
ONE INCH HAIL IN CLARKTON.
0810 PM TSTM WND GST CLARKTON 36.45N 89.97W
03/09/2017 E60.00 MPH DUNKLIN MO COUNTY OFFICIAL
ESTIMATED WIND GUSTS TO 60 MPH.
0830 PM HAIL MALDEN 36.58N 89.98W
03/09/2017 M1.00 INCH DUNKLIN MO EMERGENCY MNGR
ONE INCH HAIL IN MALDEN.
0830 PM TSTM WND GST N MALDEN 36.58N 89.98W
03/09/2017 E65.00 MPH DUNKLIN MO EMERGENCY MNGR
WINDS ESTIMATED TO BE BETWEEN 60 AND 70 MPH AT THE AIR
BASE NORTH OF MALDEN.
&&
MRMSpecial weather statement, Mar 9, 9:01 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Memphis TN
901 PM CST THU MAR 9 2017
ARZ008-009-017-018-MOZ113-115-100345-
Greene AR-Lawrence AR-Randolph AR-Clay AR-Pemiscot MO-Dunklin MO-
901 PM CST THU MAR 9 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 PM CST
FOR...
Greene County in eastern Arkansas...
Central Lawrence County in eastern Arkansas...
Southern Randolph County in eastern Arkansas...
Southern Clay County in eastern Arkansas...
Southwestern Pemiscot County in southeastern Missouri...
Southern Dunklin County in southeastern Missouri...
At 900 PM CST...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from near Kennett to 6 miles north of O'kean to Ballard. Movement was
southeast at 25 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Greene...central Lawrence...southern Randolph...southern
Clay...southwestern Pemiscot and southern Dunklin Counties should
monitor this storm closely.
LAT...LON 3623 9135 3623 9133 3624 9133 3624 9126
3629 9126 3629 9092 3626 8995 3601 8982
3599 9058 3607 9135
TIME...MOT...LOC 0300Z 314DEG 23KT 3622 8998 3625 9086 3624 9168Local storm report, Mar 9, 9:10 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
910 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 ESE TREMONT 34.22N 88.22W
03/09/2017 M1.00 INCH ITAWAMBA MS COUNTY OFFICIAL
QUARTER SIZED HAIL REPORTED.
0635 PM HAIL SMITHVILLE 34.07N 88.40W
03/09/2017 E1.00 INCH MONROE MS TRAINED SPOTTER
ONE INCH HAIL BETWEEN NEW SALEM AND SMITHVILLE.
0716 PM HAIL AMORY 33.99N 88.48W
03/09/2017 E1.75 INCH MONROE MS TRAINED SPOTTER
GOLFBALL SIZED HAIL FOR 2 MINUTES IN THE TOWN OF AMORY.
0745 PM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2017 M64.00 MPH DUNKLIN MO AWOS
ANEMOMETER AT MALDEN AIRPORT REPORTED A MEASURED WIND
GUST OF 64 MILES AN HOUR.
0810 PM HAIL CLARKTON 36.45N 89.97W
03/09/2017 E1.00 INCH DUNKLIN MO COUNTY OFFICIAL
ONE INCH HAIL IN CLARKTON.
0810 PM TSTM WND GST CLARKTON 36.45N 89.97W
03/09/2017 E60.00 MPH DUNKLIN MO COUNTY OFFICIAL
ESTIMATED WIND GUSTS TO 60 MPH.
0830 PM TSTM WND GST N MALDEN 36.58N 89.98W
03/09/2017 E65.00 MPH DUNKLIN MO EMERGENCY MNGR
WINDS ESTIMATED TO BE BETWEEN 60 AND 70 MPH AT THE AIR
BASE NORTH OF MALDEN.
0830 PM HAIL MALDEN 36.58N 89.98W
03/09/2017 M1.00 INCH DUNKLIN MO EMERGENCY MNGR
ONE INCH HAIL IN MALDEN.
0716 PM HAIL AMORY 33.99N 88.48W
03/09/2017 E1.50 INCH MONROE MS EMERGENCY MNGR
MORE DAMAGE FROM LARGE HAIL CAUSING BROKEN WINDOWS AT 3
BUSINESSES AND ONE CAR LOT REPORTING DAMAGE FROM HAIL.
0716 PM TSTM WND DMG AMORY 33.99N 88.48W
03/09/2017 MONROE MS EMERGENCY MNGR
A FEW TREES DOWN AROUND THE TOWN OF AMORY.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:00 PM CST | Severe Thunderstorm Warning | MEG | Lake, Obion | 45 min |
| Mar 9, 8:34 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake | 41 min |
| Mar 9, 8:45 PM CST | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 45 min |
| Mar 9, 8:52 PM CST | Severe Thunderstorm Warning | MEG | Obion | 23 min |
| Mar 9, 9:10 PM CST | Severe Thunderstorm Warning | MEG | Henry | 50 min |
| Mar 9, 9:32 PM CST | Severe Thunderstorm Warning | MEG | Henderson, Madison | 43 min |
| Mar 9, 9:37 PM CST | Severe Thunderstorm Warning | MEG | Benton | 38 min |
| Mar 9, 9:57 PM CST | Severe Thunderstorm Warning | MEG | Henderson | 34 min |
| Mar 9, 10:00 PM CST | Severe Thunderstorm Warning | MEG | Decatur | 45 min |
| Mar 9, 10:06 PM CST | Tornado Warning | MEG | Benton, Carroll, Decatur, Henderson | 24 min |
| Mar 9, 10:07 PM CST | Tornado Warning | MEG | Henderson | 21 min |
| Mar 9, 10:16 PM CST | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 44 min |
| Mar 9, 10:19 PM CST | Tornado Warning | MEG | Decatur | 26 min |
| Mar 9, 10:34 PM CST | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy, Madison | 41 min |
| Mar 9, 10:41 PM CST | Flash Flood Warning | MEG | Chester, Crockett, Haywood, Henderson, Madison | 3 hr |
| Mar 9, 11:19 PM CST | Special Weather Statement | MEG | Shelby | 26 min |
| Mar 9, 11:26 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 34 min |
| Mar 9, 11:46 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 44 min |
| Mar 10, 3:30 AM CST | Frost Advisory | MEG | Fayette, Hardeman, Hardin, Haywood, Lauderdale, McNairy and 2 more | 25 hr |
| Mar 10, 3:30 AM CST | Freeze Warning | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 7 more | 25 hr |
| Mar 10, 5:43 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 6 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.